arrow
Volume 24, Number 3
Previous Issue Next Issue

J. Comp. Math., 24 (2006), pp. 225-226.

Preview Full PDF 1541 19432 Abstract

Yinnian He, Jinchao Xu & Aihui Zhou

J. Comp. Math., 24 (2006), pp. 227-238.

Preview Full PDF 1773 18839 Abstract

Zhengfu Xu & Chi-Wang Shu

J. Comp. Math., 24 (2006), pp. 239-251.

Preview Full PDF 1732 18909 Abstract

Zhong-Hua Qiao, Zhi-Lin Li & Tao Tang

J. Comp. Math., 24 (2006), pp. 252-264.

[An open-access article; the PDF is free to any online user.]

Preview Full PDF 2489 19580 Abstract

Qiang Du & Liyong Zhu

J. Comp. Math., 24 (2006), pp. 265-280.

Preview Full PDF 1470 18765 Abstract

Zhang-Xin Chen & Xi-Jun Yu

J. Comp. Math., 24 (2006), pp. 281-294.

Preview Full PDF 1693 18644 Abstract

Hou-De Han, Xiao-Nan Wu & Zhen-Li Xu

J. Comp. Math., 24 (2006), pp. 295-304.

Preview Full PDF 1505 18678 Abstract

Jiachang Sun

J. Comp. Math., 24 (2006), pp. 305-322.

Preview Full PDF 1737 19288 Abstract

Ju-E Yang & De-Hao Yu

J. Comp. Math., 24 (2006), pp. 323-342.

Preview Full PDF 1550 18926 Abstract

Hui-Po Liu & Ning-Ning Yan

J. Comp. Math., 24 (2006), pp. 343-356.

Preview Full PDF 1534 18657 Abstract

Ya-Xiang Yuan & Zhen-Zhen Zheng

J. Comp. Math., 24 (2006), pp. 357-364.

Preview Full PDF 1489 18614 Abstract

Yun-Qing Huang, Wei Li & Fang Su

J. Comp. Math., 24 (2006), pp. 365-372.

Preview Full PDF 1770 18922 Abstract

Fang Liu & Aihui Zhou

J. Comp. Math., 24 (2006), pp. 373-392.

Preview Full PDF 1703 18803 Abstract

Zhiming Chen

J. Comp. Math., 24 (2006), pp. 393-400.

Preview Full PDF 1746 18640 Abstract

Hai-Yan Jiang & Ping-Wen Zhang

J. Comp. Math., 24 (2006), pp. 401-411.

Preview Full PDF 2169 19073 Abstract

Guang-Wei Yuan & Xu-Deng Hang

J. Comp. Math., 24 (2006), pp. 412-424.

Preview Full PDF 1509 18741 Abstract

Ji-Ming Yang & Yan-Ping Chen

J. Comp. Math., 24 (2006), pp. 425-434.

Preview Full PDF 1568 18783 Abstract

Xue-Cheng Tai & Chang-Hui Yao

J. Comp. Math., 24 (2006), pp. 435-443.

Preview Full PDF 1814 18722 Abstract

Shuang-Hu Wang

J. Comp. Math., 24 (2006), pp. 444-450.

Preview Full PDF 1548 19034 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard